Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have anal fissures. Have blood with pain and burning sensation. Taking toxerutin and calcium dobesilate. Suggest?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1991
Answered : 52 Questions
Sir .. I am suffering from anal fissures from last 2 years .After taking ayurvedic medicines the problem would go.But for last two weeks it is not getting normal.Blood comes during defecation with pain and burning sensation.I am taking toxerutin and calcium dobesilate tablets with a cream to apply but no relief.
Posted Sun, 21 Jul 2013 in Abdominal Pain
Answered by Dr. Nitin Rao 23 minutes later

I understand your concern.

At this point of time, I think consulting a general surgeon/surgical gastroenterologist for treatment would be the ideal approach. You need to take care that you are passing soft stool. Drinking plenty of fluids and consuming XXXXXXX fibre diet is essential. A laxative to soften stool would be required if diet and fluids do not help you.

While you try diet changes and plan your visit to a doctor, I would suggest you try warm sitz bath. It is useful pain relief remedy.

If still no relief you may need a minor surgery for same.

Hope this answers. Let me know if you have any other concerns.

Above answer was peer-reviewed by
Follow-up: Have anal fissures. Have blood with pain and burning sensation. Taking toxerutin and calcium dobesilate. Suggest? 11 hours later
thanks sir, can you please suggest few over the counters laxative or stool softeners other than isabgol.
Answered by Dr. Nitin Rao 2 days later
There are a large number of them:
Movicol, Naturalax, Gutclear, etc. Your physician would suggest the best for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor